Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What is the cause of illness and delaying period

Premium Questions

Dr.   S Patra MD

had sex XXXXXXX 15th, my lat period was XXXXXXX 8th. took morning after ill even though we used ... that was about 6 days after plan b . I am was due for my period on july 8th-10th. it was late. took a... View answer

Answered by : Dr. S Patra ( OBGYN)
Dr. Richa MD

I'm 23 yrs old female usually I'll get my periods regularly but this month it delayed up to 45 days urine test shows negative result. My gynecologist suggests me to take Modus 10 mg tablet. Please help... View answer

Answered by : Dr. Richa ( OBGYN)
Dr. Manisha Jain MD

Hi there , I USUALLY GET MY PERIOD EVERY 30-36 DAYS USUALY ILL GET IT ON THE 32-33 DAY OF MY CYCLE ... STARTS MY BREAST STARTED TO HURT YESTERDAY. I FEEL VERY TIRED AS WELL. WHY HAS MY PERIOD NOT COME... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr. Richa MD

. but due to my last illness I could not get menstruation in Feb month.my period is getting delay for last 16 days. I want to know whether this is side effect of xyzal tablet. Because of my... View answer

Answered by : Dr. Richa ( OBGYN)
Dr. Dalia Muraleedharan MD

was already on my periods since 13th nov 2014 and also after unprotected sex ..I took an ipill (emergency contraception ) within two days. My periods normally happen for three to five days but that month it... View answer

Answered by : Dr. Dalia Muraleedharan ( OBGYN)

Public Forum Discussions

Dr. Neelam Dhamija MD

Im wondering if having a cold/ bronchitis can cause a menstrual cycle to be late? ... View answer

Answered by : Dr. Neelam Dhamija ( Gynecologist)
Dr. Ramesh M.Vachharajani MD

Can short illness cause period delay such as pnemonia?,or stomach. Flu Hi my period is 4 days late,I have regular periods 28 days,but this month I had pneumonia prior to my... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr. Vasudha Jayant Athavale MD

ill just repeat it last nov 6..but the result is negative only one line ? Thank you and godbless .! ... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr. MANJU JAIN MD

stopped my swimming since one week due to my illness..Bt still no periods...Please help me...what should i ...This month i took my swimming classes and the date for my period was 14th of june.... View answer

Answered by : Dr. MANJU JAIN ( Homeopath)
Dr.  Soumya MD

I took plan B once a month in June, July and August. My period came a week late in September ... and it said im not pregnant, and ill take another one tomorow in the morning. I had discharge and I broke out ... View answer

Answered by : Dr. Soumya ( OBGYN)

Mobile Questions and Answers

Dr.  Yogesh D MD

No, paracetamol and Lazine do not delay periods. Being ill can delay the periods occasionally, two days of delay is nothing to worry about.

Dr.  T Shobha Deepak MD

Hi Medication and illness both are known to cause delay in periods. Do not be worried. Rest be assured. Take Care Best Regards Dr T Shobha Deepak

Dr. M. Vamsi Krishna MD

dear madam i understand your concern.most common causes are stress,thyroid hormone problems,use of contraceptive pills,viral fevers or any acute illness can delay your period,,some times with...